Universidad Complutense de Madrid
E-Prints Complutense

On a nonlocal stationary free-boundary problem arising in the confinement of a plasma in a stellarator geometry

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Rakotoson, Jean Michel Theresien (1996) On a nonlocal stationary free-boundary problem arising in the confinement of a plasma in a stellarator geometry. Archive for Rational Mechanics and Analysis , 134 (1). pp. 53-95. ISSN 0003-9527

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

1MB

URL Oficial: http://www.springerlink.com/content/m3gr085758471jpp/


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We prove the existence and some qualitative properties of the solution to a two-dimensional free-boundary problem modeling the magnetic confinement of a plasma in a Stellarator configuration. The nonlinear elliptic partial differential equation on the plasma region was obtained from the three-dimensional magnetohydrodynamic system by HENDER & CARRERAS in 1984 by using averaging arguments and a suitable system of coordinates (Boozer's vacuum coordinates). The free boundary represents the separation between the plasma and vacuum regions, and the model is described by an inverse-type problem (some nonlinear terms of the equation are unknown). Using the zero net current condition for the Stellarator configurations, we reformulate the problem with the help of the notion of relative rearrangement, leading to a new problem involving nonlocal terms in the equation. We use an iterative algorithm and establish some new properties on the relative rearrangement in order to prove the convergence of the algorithm and then the existence of a solution.


Tipo de documento:Artículo
Palabras clave:iterative procedure; existence theorem; averaging; nonlinear elliptic partial differential equation; inverse-type problem; zero net current conditions; relative arrangements; non-local terms; convergence
Materias:Ciencias > Matemáticas > Geometría diferencial
Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15896
Depositado:11 Jul 2012 09:18
Última Modificación:15 Sep 2015 08:37

Descargas en el último año

Sólo personal del repositorio: página de control del artículo